Free Access
Issue
RAIRO-Oper. Res.
Volume 55, 2021
Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
Page(s) S1037 - S1049
DOI https://doi.org/10.1051/ro/2020049
Published online 02 March 2021
  • J. Abadie, On the Kuhn–Tucker Theorem, Nonlinear Programming, edited by J. Abadie and S. Vajda. North-Holland Pub. Co., Amsterdam (1967) 19–36. [Google Scholar]
  • J. Baier and J. Jahn, On subdifferentials of set-valued maps. J. Optim. Theory App. 100 (1999) 233–240. [Google Scholar]
  • T.Q. Bao and B.S. Mordukhovich, Existence of minimizers and necessary conditions for set-valued optimization with equilibrium constraints. Appl. Math. 52 (2007) 453–472. [Google Scholar]
  • F.C. Clarke, Optimization and Nonsmooth Analysis. Wiley-Interscience, New York, NY (1983). [Google Scholar]
  • H.W. Corley, Optimality conditions for maximization of set-valued functions. J. Optim. Theory App. 58 (1988) 1–10. [Google Scholar]
  • S. Dempe and N. Gadhi, Necessary optimality conditions for bilevel set optimization problems. J. Global Optim. 39 (2007) 529–542. [Google Scholar]
  • V.F. Demyanov and V. Jeyakumar, Hunting for a smaller convex subdifferential. J. Global Optim. 10 (1997) 305–326. [Google Scholar]
  • P.H. Dien, Locally Lipschitzian set-valued maps and general extremal problems with inclusion constraints. Acta Math. Vietnam. 1 (1983) 109–122. [Google Scholar]
  • P.H. Dien, On the regularity condition for the extremal problem under locally Lipschitz inclusion constraints. Appl. Math. Optim. 13 (1985) 151–161. [Google Scholar]
  • J. Dutta and S. Chandra, Convexificators, generalized convexity and optimality conditions. J. Optim. Theory App. 113 (2002) 41–65. [Google Scholar]
  • N. Gadhi, Optimality conditions for the difference of convex set-valued mappings. Positivity 9 (2005) 687–703. [Google Scholar]
  • N. Gadhi and A. Jawhar, Necessary optimality conditions for a set-valued fractional extremal programming problem under inclusion constraints. J. Global Optim. 56 (2013) 489–501. [Google Scholar]
  • M.A. Hejazi, N. Movahedian and S. Nobakhtian, Multiobjective problems: enhanced necessary conditions and new constraint qualifications via convexificators. Numer. Funct. Anal. Optim. 39 (2018) 11–37. [Google Scholar]
  • M.A. Hejazi and S. Nobakhtian, Optimality conditions for multiobjective fractional programming, via convexificators. J. Ind. Manage. Optim. 16 (2020) 623–631. [Google Scholar]
  • J.-B. Hiriart-Urruty and C. Lemaréchal, Fundamentals of Convex Analysis. Springer-Verlag, Berlin Heidelberg (2001). [Google Scholar]
  • J. Jahn and R. Rauh, Contingent epiderivatives and set-valued optimization. Math. Methods Oper. Res. 46 (1997) 193–211. [Google Scholar]
  • V. Jeyakumar and T. Luc, Nonsmooth calculus, minimality and monotonicity of convexificators. J. Optim. Theory App. 101 (1999) 599–621. [Google Scholar]
  • B. Kohli, Optimality conditions for optimistic bilevel programming problem using convexificators. J. Optim. Theory App. 152 (2012) 632–651. [Google Scholar]
  • C.S. Lalitha, J. Dutta and M.G. Govil, Optimality criteria in set-valued optimization. J. Aust. Math. Soc. 75 (2003) 221–231. [Google Scholar]
  • X.F. Li and J.Z. Zhang, Necessary optimality conditions in terms of convexificators in Lipschitz optimization. J. Optim. Theory App. 131 (2006) 429–452. [Google Scholar]
  • B.S. Mordukhovich, The extremal principle and its applications to optimization and economics. In: Optimization and Related Topics, edited by A. Rubinov and B. Glover. Vol. 47 of Applied Optimization. Kluwer, Dordrecht (2001) 343–369. [Google Scholar]
  • B.S. Mordukhovich and Y. Shao, A nonconvex subdifferential calculus in Banach space. J. Convex Anal. 2 (1995) 211–227. [Google Scholar]
  • M. Penot, A generalized derivatives for calm and stable functions. Differ. Integral Equ. 5 (1992) 433–454. [Google Scholar]
  • Y. Sawaragi and T. Tanino, Conjugate maps and duality in multiobjective optimization. J. Optim. Theory App. 31 (1980) 473–499. [Google Scholar]
  • A. Taa, Subdifferentials of multifunctions and Lagrange multipliers for multiobjective optimization. J. Math. Anal. App. 283 (2003) 398–415. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.